Common Specialities
{{speciality.keyWord}}
Common Issues
{{issue.keyWord}}
Common Treatments
{{treatment.keyWord}}
Call Clinic
Book Appointment

New Noor Hopsital

  4.6  (112 ratings)

Pulmonologist Clinic

Kurla depot west , Junction of LBS and CST road Mumbai
1 Doctor · ₹700
Book Appointment
Call Clinic
New Noor Hopsital   4.6  (112 ratings) Pulmonologist Clinic Kurla depot west , Junction of LBS and CST road Mumbai
1 Doctor · ₹700
Book Appointment
Call Clinic
Report Issue
Get Help
Services
Feed

About

Customer service is provided by a highly trained, professional staff who look after your comfort and care and are considerate of your time. Their focus is you....more
Customer service is provided by a highly trained, professional staff who look after your comfort and care and are considerate of your time. Their focus is you.
More about New Noor Hopsital
New Noor Hopsital is known for housing experienced Pulmonologists. Dr. Gaurav Ghatawat, a well-reputed Pulmonologist, practices in Mumbai. Visit this medical health centre for Pulmonologists recommended by 83 patients.

Timings

MON-SAT
06:00 PM - 08:00 PM

Location

Kurla depot west , Junction of LBS and CST road
Kurla Mumbai, Maharashtra - 400070
Click to view clinic direction
Get Directions

Photos (2)

New Noor Hopsital Image 1
New Noor Hopsital Image 2

Doctor in New Noor Hopsital

Dr. Gaurav Ghatawat

DNB
Pulmonologist
91%  (112 ratings)
6 Years experience
700 at clinic
₹200 online
Available today
06:00 PM - 08:00 PM
View All
View All

Services

View All Services

Submit Feedback

Submit a review for New Noor Hopsital

Your feedback matters!
Write a Review

Patient Review Highlights

"Well-reasoned" 4 reviews "Helped me impr..." 3 reviews "Practical" 1 review "knowledgeable" 11 reviews "Sensible" 1 review "Very helpful" 13 reviews

Feed

Hello Doctor, I'm taking tablet for tuberculosis. 2 months I had taken akurit 4. Now I'm taking akurit 3 tablet, But now I'm having side effect of skin rash! what can I do for that?

DNB
Pulmonologist, Mumbai
It can be because of one drug in the akurit 3 tablet. Kindly see your doctor and discuss the issues.
Submit FeedbackFeedback

I am having snoring problem. What is the solution? As per the last diagnosis it's because of dust allergy.

DNB
Pulmonologist, Mumbai
If you have dust allergy then you need to start Flomist nasal spray 2 sprays in each nostril at bedtime. This should help. Take it for 15 days and observe relief, if it doesn't then see an ENT specialist.
Submit FeedbackFeedback

When I go outside in some dusty environment I feel allergy on face. What should be used to prevent it?

DNB
Pulmonologist, Mumbai
When I go outside in some dusty environment I feel allergy on face. What should be used to prevent it?
You can wear a mask covering the face and use a gentle soap to clean your face as soon as u come back
Submit FeedbackFeedback

For tuberculosis is it mandatory to do drug susceptible test? If a person has already done AFB culture and Genexpert and is shown with MDR TB.

DNB
Pulmonologist, Mumbai
Yes. It is necessary to know which drugs are working for the patient correctly. Genexpert and culture will only say that this is MDR tb but not the pattern of resistance to other drugs. The patient can also be further resistant to multiple drugs and not doing drug susceptibilty may miss an XDR tb. This can jeopardize the complete treatment
1 person found this helpful
Submit FeedbackFeedback

Tb ki medicin se period delay ho sakta h kya aisa bolte h ki tb ki medicin bahut heavy hoti h to cycal disterb hota h.

DNB
Pulmonologist, Mumbai
Yes certainly the drugs can sometimes cause a change in the regular cycles delaying periods or short cycles also.
1 person found this helpful
Submit FeedbackFeedback

Sir my father is treated for tb from 2 day after taking resorine his fever goes high 102-103. 7f (he has spine tb) bt platinum tb test is negative.

DNB
Pulmonologist, Mumbai
His fever may be because of tb. And secondly risorine is not a very good drug to treat in cases of pulmonary TB. There are not much studies in that. Rather conventional tb drugs should be given for the treatment.
1 person found this helpful
Submit FeedbackFeedback

I have had pleural effusion some 10 months back. Around 1500 ml fluid was aspirated and I was on ATT for 8 months. I have been doing breathing exercises and yoga for the same. The pain in the left lung had decreased gradually but there are days when suddenly the pain increases. Is it ok? How much time will it take to completely heal my lungs?

DNB
Pulmonologist, Mumbai
It should by now get healed. The treatment consists of 6-8 months of ATT. I am sure the doctor must have tried to rule out MDRTB. Have you repeated a Xray to check whether the fluid is completely gone
1 person found this helpful
Submit FeedbackFeedback

Hi doctor am suffering from TB spondylitis and started medicine and its 7 months completed. Do I still need to continue with back brace if yes usually for how many more months. Please suggest. Thank you in advance.

DNB
Pulmonologist, Mumbai
You need to repeat a MRI to check on the healing of lesions in your spine. If they have healed you don't need to continue brace anymore
1 person found this helpful
Submit FeedbackFeedback

I am 30 years old. Mild asthmatic since childhood. Face problem with weather changes. Suffering from. Problem.last months. Use levolin n seroflo100 rotacap. When needed. Please suggest me preventive inhaler course for. Some time.

DNB
Pulmonologist, Mumbai
I am 30 years old. Mild asthmatic since childhood. Face problem with weather changes. Suffering from. Problem.last mo...
You can use foracort rotacaps 200 mcg twice daily for a month and then use it only when needed. You can use foracort uptil 6 rota caps a day of needed. Do a PFT and see a chest physician to know the status of your asthma.
1 person found this helpful
Submit FeedbackFeedback

I have diagnosed with abdominal TB and I am taking TB medicines for last 7 months. I want to know that is it safe to take viagra 50 mg medicine for sexual pleasure while having my TB medicines. Is TB drug is reactive to viagra?

DNB
Pulmonologist, Mumbai
No there is no reaction as such with tb medicines except that the effect of viagra may be less than earlier. U can safely take viagra
Submit FeedbackFeedback
View All Feed

Near By Clinics